# SDR RRXA003275

- Difficulty date: October 10, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND 3 GOUGES ON BOTTOM SIDE OF ATTACH ANGLES AT REAR SPAR AT STA 690, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8. BLENDED DAMAGE AREA AND RETURNED TO SERVICE IAW EO 00-257 WITH APPROVED 8110-3 DATED 09/28/00.
